# SDR GTIA2023122237714

- Difficulty date: December 22, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 60,698 hours, 27,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT NOT TESTING-R&R AFT GALLEY MEGAPHONE AS PER A319 SPIRIT EMERGENCY EQUIPMENT DRAWING. OK FOR SVC.
